# SDR CALA2017071002128

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 48,472 hours, 19,617 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Circuit Breaker
- Condition: Tripped
- Location: Stdby Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANBY ALTIMETER STICKS DURING CLIMB AND WILL JUMP BY AS MUCH AS 600 FEET AT A TIME. FOUND ALTERNATE VIBRATOR CIRCUIT BREAKER OUT. RESET ONCE. VIBRATOR OPERATES NORMAL AND IS ACCURATE WITH ATIS BARO.
